# SDR ASAA0210161

- Difficulty date: July 9, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING INSPECTION, FOUND BULKHEAD WEB AT BS 727, LBL 67 CRACKED.  REPAIRED BULKHEAD WEB PER EA.  (M)
